Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 196, NWS Springfield, MO

June 4, 20204 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 4, 2020, 5:10 AM CDT for 4 counties in Missouri. It was in force for 50 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 5:10 AM CDT (10:10 UTC)
Expired
Jun 4, 2020, 6:00 AM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barry County, MO, Christian County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 35 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 5:14 AM CDTTSTM WND DMG4 Wnw Crane, MOTREES DOWN. TIME ESTIMATED.
Jun 4, 5:19 AM CDTTSTM WND DMG1 Wsw Ozark, MOTREE SNAPPED AND BROKEN ON OAK ST ON CURVE JUST BEFORE S. 17TH ST, OZARK MO.
Jun 4, 5:20 AM CDTTSTM WND DMG1 E Highlandville, MOSEVERAL LARGE 1 TO 2 FOOT DIAMETER TREES WERE SNAPPED NEAR THE BASE. ONE TREE FELL ON A BOAT AND MOBILE HOME CAUSING MODERATE TO MAJOR DAMAGE AND ANOTHER TREE CAUSED MINOR ROOF DAMAGE TO ANOTHER HOME. TIME WAS ESTIMATED BY RADAR.
Jun 4, 5:25 AM CDTTSTM WND DMG3 N Christian Center, MOTREES UPROOTED, TIN RIPPED OFF SHEDS, TRAMPOLINE THROWN ABOUT 100 METERS. OFF HWY W IN OZARK. STORM HIT ABOUT 5:25AM.
Jun 4, 5:27 AM CDTTSTM WND DMG2 N Highlandville, MONUMEROUS OAK AND MAPLE TREES OF UP TO 20 INCHES IN DIAMETER WERE UPROOTED OR SNAPPED OFF 20 FEET UP.
Jun 4, 5:35 AM CDTTSTM WND DMG2 N Highlandville, MOTREE UPROOTED, NUMEROUS LARGER BRANCHES BROKEN OFF. TIME ESTIMATED.
Jun 4, 5:45 AM CDTTSTM WND DMG2 E Selmore, MOSTORM DAMAGE SOUTH OF OZARK. LOTS OF BIG TREES DOWN IN THE AREA OF GOLDENROD, SHADY LN, AND MOON VALLEY RD. TIME ESTIMATED BETWEEN 5:30 AND 6:00 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1794 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

796 
WUUS53 KSGF 041010
SVRSGF
MOC009-043-209-213-041100-
/O.NEW.KSGF.SV.W.0196.200604T1010Z-200604T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
510 AM CDT Thu Jun 4 2020

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Christian County in southwestern Missouri...
  Northwestern Taney County in southwestern Missouri...
  Northern Stone County in southwestern Missouri...
  Northeastern Barry County in southwestern Missouri...

* Until 600 AM CDT.

* At 510 AM CDT, severe thunderstorms were located along a line
  extending from near Strafford to near Crane, moving east at 70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Nixa...                           Ozark...
  Branson...                        Table Rock Lake...
  Clever...                         Merriam Woods...
  Sparta...                         Crane...
  Billings...                       Reeds Spring...
  Highlandville...                  Fremont Hills...
  Bull Creek...                     Branson West...
  Galena...                         Mccord Bend...
  Hurley...                         Spokane...
  Oldfield...                       Elkhead...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3686 9383 3693 9369 3692 9361 3710 9360
      3709 9305 3708 9291 3681 9291 3667 9333
TIME...MOT...LOC 1010Z 286DEG 61KT 3722 9313 3689 9363 

HAIL...<.75IN
WIND...60MPH
 
$$

Albano
4 follow-up statements
063 
WWUS53 KSGF 041014
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
514 AM CDT Thu Jun 4 2020

MOC009-043-209-213-041100-
/O.CON.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Christian MO-Taney MO-Stone MO-Barry MO-
514 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CHRISTIAN...NORTHWESTERN TANEY...NORTHERN STONE AND NORTHEASTERN
BARRY COUNTIES...

At 514 AM CDT, severe thunderstorms were located along a line
extending from near Strafford to near Crane, moving east at 70 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Nixa...                           Ozark...
Branson...                        Table Rock Lake...
Clever...                         Merriam Woods...
Sparta...                         Crane...
Billings...                       Reeds Spring...
Highlandville...                  Fremont Hills...
Bull Creek...                     Branson West...
Galena...                         Mccord Bend...
Hurley...                         Spokane...
Oldfield...                       Elkhead...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3686 9383 3693 9369 3692 9361 3710 9360
      3709 9305 3708 9291 3681 9291 3667 9333
TIME...MOT...LOC 1014Z 270DEG 61KT 3720 9306 3687 9356 

HAIL...<.75IN
WIND...70MPH
 
$$

Albano
446 
WWUS53 KSGF 041031
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
531 AM CDT Thu Jun 4 2020

MOC009-041040-
/O.CAN.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Barry MO-
531 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARRY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3677 9358 3681 9358 3683 9361 3691 9361
      3694 9340 3709 9305 3708 9291 3681 9291
      3667 9333
TIME...MOT...LOC 1030Z 270DEG 61KT 3714 9279 3681 9329 

$$

MOC043-209-213-041100-
/O.CON.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Christian MO-Taney MO-Stone MO-
531 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CHRISTIAN...NORTHWESTERN TANEY AND NORTHERN STONE COUNTIES...

At 530 AM CDT, severe thunderstorms were located along a line
extending from Seymour to 6 miles northeast of Reeds Spring, moving
east at 70 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Ozark...                          Branson...
Table Rock Lake...                Merriam Woods...
Sparta...                         Crane...
Reeds Spring...                   Highlandville...
Bull Creek...                     Branson West...
Galena...                         Mccord Bend...
Hurley...                         Spokane...
Oldfield...                       Elkhead...
Chestnutridge...                  Ponce de Leon...
Chadwick...                       Linden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Greene and Christian counties. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
&&

LAT...LON 3677 9358 3681 9358 3683 9361 3691 9361
      3694 9340 3709 9305 3708 9291 3681 9291
      3667 9333
TIME...MOT...LOC 1030Z 270DEG 61KT 3714 9279 3681 9329 

HAIL...<.75IN
WIND...70MPH
 
$$

Albano
224 
WWUS53 KSGF 041045
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
545 AM CDT Thu Jun 4 2020

MOC043-209-213-041100-
/O.CON.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Christian MO-Taney MO-Stone MO-
545 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN CHRISTIAN...NORTHWESTERN TANEY AND CENTRAL STONE
COUNTIES...

At 545 AM CDT, severe thunderstorms were located along a line
extending from near Mansfield to Taneyville, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Branson...                        Table Rock Lake...
Merriam Woods...                  Reeds Spring...
Bull Creek...                     Branson West...
Mccord Bend...                    Garrison...
Elkhead...                        Chestnutridge...
Walnut Shade...                   Keltner...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3677 9358 3681 9337 3693 9301 3708 9291
      3681 9291 3667 9333
TIME...MOT...LOC 1045Z 270DEG 61KT 3708 9254 3675 9304 

HAIL...<.75IN
WIND...60MPH
 
$$

Albano
509 
WWUS53 KSGF 041050
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
550 AM CDT Thu Jun 4 2020

MOC043-209-213-041100-
/O.EXP.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Christian MO-Taney MO-Stone MO-
550 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN...
NORTHWESTERN TANEY AND CENTRAL STONE COUNTIES WILL EXPIRE AT 600 AM
CDT...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.
However gusty winds are still possible with these thunderstorms.

LAT...LON 3677 9358 3681 9337 3693 9301 3708 9291
      3681 9291 3667 9333
TIME...MOT...LOC 1050Z 270DEG 61KT 3706 9247 3673 9297 

$$

Albano

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:55 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 4, 2:55 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
255 AM CDT Thu Jun 4 2020

.SHORT TERM...(Today and tonight)

It was a busy night over extreme southeast Kansas and the Missouri
Ozarks. Two thunderstorm complexes were converging upon each other
which could end up creating some severe weather and flash
flooding.

A Severe Thunderstorm Watch is in effect for several counties over
southeast Kansas and western Missouri, mainly for the risk of
damaging wind gusts.

So a stormy morning is in store, with some locations receiving
excessive rainfall. This activity should dissipate or move out of
the Ozarks by mid day. There is a chance that additional scattered
showers and thunderstorms redevelop this afternoon and evening,
however, this will depend upon how worked over the airmass is.

Look for highs to warm into the 80s today under a mix of sun and
clouds.

For tonight, humid conditions will persist with lows only dropping
to the low 70s. We could experience some scattered thunderstorms
tonight's as small disturbances move overhead on the northeast
periphery of a dirty ridge.

.LONG TERM...(Friday through Wednesday)

For Friday, a moist and unstable airmass will continue over the
Ozarks while remaining positioned within under a zone in which
weak upper waves will likely trigger scattered convection.
Therefore we will continue scattered chances for rain as
temperatures warm into the 80s. It will feel quite muggy in some
places with heat indices reaching the mid and upper 90s.

By Friday night through Saturday, a backdoor surface front
could provide sufficient low level convergence for additional
scattered thunderstorms across southern Missouri. The upper ridge
will over this feature will be strongest on Saturday, however,
most models have a QPF signal.

Looks as though Sunday through Monday morning is setting up to be
a dry period as Tropical Storm Cristobal makes landfall near the
Sabine River. Models still have the remnants tracking into
Southwest Missouri by Monday afternoon, potentially producing some
heavy rainfall.

Given the upper air pattern, this remnant circulation quickly
exits the Ozarks by Tuesday afternoon, following by a strong cold
front that sweeps through. This feature will bring in a dry
continental airmass for Tuesday night into Wednesday. Temperatures
next Wednesday may only warm into the upper 70s to around 80.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1152 PM CDT Wed Jun 3 2020

VFR conditions are expected for the majority of the overnight
hours across southwest Missouri as a westward moving cluster of
storms stays primarily confined to central Missouri over the next
several hours. However, a linear convective system is rapidly moving
southeast out of Nebraska and models suggest it reaches southwest
Missouri by the early morning hours. This would place the storms on
the doorstep of the KSGF/KJLN terminals around 10-12Z and KBBG
around 11-13Z, with the line of storms quickly pushing clear of the
TAF sites and into Arkansas by late morning.
Short-lived MVFR to IFR conditions and variable gusty winds will
be possible near the thunderstorms, with a return to VFR
conditions for the remainder of the TAF period after the
thunderstorms pass.

Aside from thunderstorms, surface winds will generally remain
south to southwesterly at 5-10 knots and gust up to 10-15 knots
during the morning into afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Rothstein
Hazardous weather outlook, Jun 4, 3:31 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
331 AM CDT Thu Jun 4 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050845-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
331 AM CDT Thu Jun 4 2020

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated flooding risk.
  Elevated lightning risk.
  Limited excessive heat risk.

DISCUSSION...

A severe line of thunderstorms will continue to move across
extreme southeast Kansas and the Missouri Ozarks this morning.
Damaging wind gusts are expected with this line, as well as some
hail up to quarters.

Flash flooding will also be possible given the heavy rainfall
rates expected.

Hot and humid conditions are expected to unfold this afternoon,
which could bring heat index values well into the 90s.

Additional scattered thunderstorms can not be ruled out late this
afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional scattered thunderstorms will be possible Friday into
Saturday evening.

Afternoon heat indices from 90 to 100 degrees are expected from
Friday through Sunday.

There is then some potential for the remnants of Tropical Storm
Cristobal to track north through the region early next week. While
the track remains uncertain, there would be the potential for
heavy rainfall and flooding in its vicinity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today or tonight for
for portions of southeast Kansas and southwest Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Cramer

In the hours before

Local storm report, Jun 4, 3:12 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     FLASH FLOOD      2 NNE DIXON             38.02N 92.08W
06/04/2020                   MARIES             MO   PUBLIC

            EXCESSIVE RAINFALL CAUSED FLASH FLOODING
            ALONG THE MARIES RIVER. COUNTY ROAD 624 AT
            THE MARIES RIVER WAS FLOODED AND IMPASSABLE
            DUE TO THE FLOODING.

&&

DC
Local storm report, Jun 4, 3:36 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     FLASH FLOOD      2 SSW DIXON             37.96N 92.11W
06/04/2020                   PULASKI            MO   PUBLIC

            JONES CREEK AT HIGHWAY O WAS FLOODED DUE TO
            EXCESSIVE RAINFALL.

&&

DC
Local storm report, Jun 4, 4:17 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 AM     TSTM WND DMG     3 SE HORTON             37.94N 94.33W
06/04/2020                   VERNON             MO   EMERGENCY MNGR

            DAMAGING THUNDERSTORM WIND GUSTS DAMAGED
            SOME TREES AND SNAPPED AN ANTENNA POLE IN
            HALF AT A FARM NORTH OF NEVADA.

&&

DC
Local storm report, Jun 4, 4:52 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 AM     FLASH FLOOD      5 E DIXON               38.00N 92.01W
06/04/2020                   PHELPS             MO   PUBLIC

            EXCESSIVE RAIN CAUSED FLASH FLOODING ALONG
            DUNCAN CREEK AND BACON ROAD. ANOTHER SECTION
            OF BACON ROAD WAS ALSO FLOODED AT MUNGY
            CREEK.

&&

DC
Special weather statement, Jun 4, 4:55 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Springfield MO
455 AM CDT Thu Jun 4 2020

MOZ094-095-103-041030-
Lawrence MO-Christian MO-Stone MO-
455 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHRISTIAN...
NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 530 AM
CDT...

At 455 AM CDT, Doppler radar was tracking a strong thunderstorm near
Marionville, or near Aurora, moving southeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Aurora...                         Marionville...
Clever...                         Crane...
Billings...                       Hurley...
Chesapeake...                     Elsey...

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern Missouri.

LAT...LON 3685 9354 3689 9361 3692 9362 3693 9367
      3694 9369 3702 9377 3712 9369 3700 9338
TIME...MOT...LOC 0955Z 308DEG 29KT 3703 9368

Albano
Local storm report, Jun 4, 5:08 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
06/04/2020  M61 MPH          GREENE             MO   OFFICIAL NWS OBS

            THE ASOS AT THE SPRINGFIELD BRANSON NATIONAL
            AIRPORT MEASURED A 61 MPH WIND GUST.

&&

FEH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 1:55 AM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski11 hr
Jun 4, 3:06 AM CDTSpecial Weather StatementSGFVernon54 min
Jun 4, 3:21 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon54 min
Jun 4, 4:13 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more47 min
Jun 4, 4:28 AM CDTFlash Flood WarningSGFLaclede, Webster, Wright9 hr
Jun 4, 4:38 AM CDTSevere Thunderstorm WarningSGFDade7 min
Jun 4, 4:45 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk45 min
Jun 4, 4:55 AM CDTSpecial Weather StatementSGFLawrence35 min
Jun 4, 5:18 AM CDTSevere Thunderstorm WarningSGFBarry, Stone38 min
Jun 4, 5:25 AM CDTSevere Thunderstorm WarningSGFTaney50 min
Jun 4, 5:38 AM CDTFlash Flood WarningSGFVernon9 hr
Jun 4, 5:40 AM CDTSevere Thunderstorm WarningSGFDouglas, Webster50 min
Jun 4, 5:49 AM CDTSevere Thunderstorm WarningSGFOzark, Taney41 min
Jun 4, 5:59 AM CDTSevere Thunderstorm WarningSGFTexas, Wright46 min
Jun 4, 10:07 AM CDTAreal Flood WarningSGFWright6 hr
Jun 4, 12:41 PM CDTAreal Flood WarningSGFMaries, Phelps, Pulaski4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.